# SDR GTIA2022021436272

- Difficulty date: February 11, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N915NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7851
- Aircraft time: 9,591 hours, 3,981 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE EVENT JUST BEFORE TOP OF DESCENT  F/A COMPLAINED OF HEADACHES IN THE BACK OF THE AIRCRAFT-PERFORMED TSM 05-50-00-810-831-A OPS CHECKS OF BOTH PACKS 1&2 APU CHECKS OK COULD NOT DUPLICATE FAULT AT THIS TIME A/C OK FOR RETURN TO SERVICE
